# SDR SWAA2014121935169

- Difficulty date: December 8, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 55,876 hours, 44,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Forging
- Part number: 65C35773
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE WINDOW FORGING CRACKED AT STATION 807+10.  R & R FORGING IAW DWG.
